# SDR DALA2015120407485

- Difficulty date: December 3, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 52,257 hours, 18,900 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Condition: Detached
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIMBING OUT OF 400' ON TAKEOFF, CAP FAIRING ON LT ENGINE SEPARATED FROM ACFT. DISCOVERED PANEL 431AT DEPARTED ACFT PERFORMED VISUAL INSPECTION OF AREA AFT PANEL 431AT, WING, FUSELAGE, TAIL IAW AMM 05-51-59 INSTALLED SERVICEABLE PANEL 431AT IAW AMM 54-52-01.  NO DAMAGE NOTED.
